# SDR 29GA35921060713

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 29,963 hours, 32,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT: 3946 FLL/EYW ON DESCENT THROUGH 9000 FEET STRONG FUMES EMITTED THROUGH VENT IN THE COCKPIT.  PERFORMED RIGHT ENGINE RUNS WITH LEFT AND RIGHT PACKS SEPARATELY AT VARIOUS POWER SETTINGS NO FUMES NOTED IN COCKPIT OR CABIN.
